# SDR UALA2010021000515

- Difficulty date: February 9, 2010
- Submitted: February 15, 2010
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A320-232
- Aircraft serial: 483
- Aircraft time: 52,899 hours, 19,322 cycles
- Engine: Iae V2527A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE174004
- Condition: Low
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L EMERGENCY DAMPER CYLINDER BELOW 3 SVC TEMP, ADJUSTED PRESSURE.  SERVICED IAW MM.  NO LEAK FOUND DURING LEAK CHECK. PRESSURE WAS 800 PSI BEFORE SERVICING.
